# SDR SWAA2023112122987

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 25,455 hours, 12,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACKS AT FWD RH DOOR; LH AISLE AT STA 500C+7; RH AISLE AT STA 500 C+7; AND AFT RH DOOR DISCHARGED.<[01] R&R EMERGENCY EXIT LIGHT BATTERY PACKS FOR FWD RH DOOR; LH AISLE AT STA 500C+7; RH AISLE AT STA 500 C+7; AND AFT RH DOOR; REF AMM 33-51-06. OPS CK GOOD.
